Follow
Andrew Shkalikov
Andrew Shkalikov
Professor of Mathematics and Computer Science, L.N. Gumilyov Eurasian National University
Verified email at enu.kz
Title
Cited by
Cited by
Year
Boundary problems for ordinary differential equations with parameter in the boundary conditions
AA Shkalikov
Journal of Soviet Mathematics 33 (6), 1311-1342, 1986
4441986
Sturm-Liouville operators with singular potentials
AM Savchuk, AA Shkalikov
Mathematical Notes 66 (6), 741-753, 1999
2781999
The essential spectrum of some matrix operators
FV Atkinson, H Langer, R Mennicken, AA Shkalikov
Mathematische Nachrichten 167 (1), 5-20, 1994
2151994
Sturm-Liouville operators with distributional potentials
AM Savchuk, AA Shkalikov
arXiv preprint math/0301077, 2003
2012003
Краевые задачи для обыкновенных дифференциальных уравнений с параметром в граничных условиях
АА Шкаликов
Функциональный анализ и его приложения 16 (4), 92-93, 1982
1691982
Basis property of eigenfunctions of ordinary differential operators with integral boundary conditions
AA Shkalikov
Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika, 12-21, 1982
1511982
Операторы Штурма–Лиувилля с сингулярными потенциалами
АМ Савчук, АА Шкаликов
Математические заметки 66 (6), 897-912, 1999
1441999
Операторы Штурма-Лиувилля с потенциалами-распределениями
АМ Савчук, АА Шкаликов
Тр. Моск. мат. о-ва 64, 159-212, 2003
1032003
Self-adjoint quadratic operator pencils and elliptic problems
AG Kostyuchenko, AA Shkalikov
Funktsional'nyi Analiz i ego Prilozheniya 17 (2), 38-61, 1983
951983
Elliptic equations in Hilbert space and associated spectral problems
AA Shkalikov
Journal of Soviet Mathematics 51 (4), 2399-2467, 1990
851990
Dirac operator with complex-valued summable potential
AM Savchuk, AA Shkalikov
Mathematical Notes 96 (5), 777-810, 2014
842014
On the basis problem of the eigenfunctions of an ordinary differential operator
AA Shkalikov
Russian Mathematical Surveys 34 (5), 249, 1979
84*1979
Spectral decomposition of symmetric operator matrices
R Mennicken, AA Shkalikov
Mathematische Nachrichten 179 (1), 259-273, 1996
801996
О базисности собственных функций обыкновенных дифференциальных операторов с интегральными краевыми условиями
АА Шкаликов
Вестник Московского университета. Серия 1: Математика. Механика, 12-21, 1982
751982
On the eigenvalues of the Sturm-Liouville operator with potentials from Sobolev spaces
AM Savchuk, AA Shkalikov
Mathematical Notes 80 (5), 814-832, 2006
702006
Operator pencils arising in elasticity and hydrodynamics: the instability index formula
AA Shkaliko
Recent developments in operator theory and its applications, 358-385, 1996
691996
Inverse problems for Sturm—Liouville operators with potentials in Sobolev spaces: Uniform stability
AM Savchuk, AA Shkalikov
Functional Analysis and Its Applications 44 (4), 270-285, 2010
672010
On the essential spectrum of matrix operators
AA Shkalikov
Mathematical Notes 58 (6), 1359-1362, 1995
641995
Spectral Analysis for Linear Pencils N — λP of Ordinary Differential Operators
AA Shkalikov, C Tretter
Mathematische Nachrichten 179 (1), 275-305, 1996
621996
Perturbations of self-adjoint and normal operators with discrete spectrum
AA Shkalikov
Russian Mathematical Surveys 71 (5), 907, 2016
562016
The system can't perform the operation now. Try again later.
Articles 1–20